# SDR ASOA04867

- Difficulty date: October 5, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Engine: Pwa PW127
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Truss
- Part number: S5357810420100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT MLG TRUSS AT FS 26 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT MLG TRUSS AT FS 26 IAW EO 72-53-0157.
